Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Tube removal due to ruptured tubal pregnancy. Severe blood loss. Having bad headaches. Should be concerned?

My daughter just had a tubal pregnancy that ruptured. then had her left tube removed in emergency surgery 4 days after rupture. 466 cc of blood were removed. She is now having severe headaches . 1 1/2 days after surgery was first then every 12 hours since ... she is in the middle of her 3rd severe headache now. She does not usually have headaches.
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for posting your query.

Please take her back to the hospital and get her blood pressure checked. In addition, a check on the medicines that she is taking now is required. Headache is a common side effect of many drugs. Also, if there was a spinal anesthesia used for the surgery, it is bound to cause Hypotension and headache in the post operative days.

Please make her drink more fluids.

I wish her quick recovery.

Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor